# SDR DALA14024500936

- Difficulty date: April 17, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 65,304 hours, 49,401 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Out Of Tolerance
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE TAILCONE RELEASE SYS FUNCTIONAL CHECK, MAINTENANCE FOUND THAT THERE WAS EXCESSIVE TENSION ABOVE 25 LBS IN THE RELEASE CABLE SYSTEM.  THE CABLE RELEASE MECHANISM WAS ADJUSTED AND THE SYSTEM WAS RIGGED TO PULL AT 19 LBS. THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
